# SDR QXEA2018113000438

- Difficulty date: November 29, 2018
- Submitted: November 30, 2018
- Operation: Air carrier
- Aircraft: N433QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4210
- Aircraft time: 24,729 hours, 26,861 cycles
- System (JASC): 6120 · Propeller Controlling System
- Part: Pcu
- Part number: 697073003
- Part serial: DAP0808
- Condition: Inoperative
- Location: Nr 1 Propeller
- Part time: 16,398 hours, 17,569 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ON CLIMB OUT BOTH PILOTS OBSERVED AN ENGINE SURGING SOUND, ITT DEG. C ON ENGINE 1 NOTICED APPROX 100 LOWER IN COMPARISON TO ENGINE 2. FUEL FLOW ON ENGINE 1 WAS HIGHER THROUGHOUT THE FLIGHT. REMOVED FROM SERVICE. REMOVED AND REPLACED #1 PROPELLER CONTROL UNIT, OVERSPEED GOVERNOR, FEATHER PUMP AND CLEANED CONNECTORS ON #1 PEC. C/W POWER ASSURANCE RUNS ON #1 AND #2 ENGINES. POWER ASSURANCE CHECKS GOOD. ALL OPERATIONAL CHECKS GOOD. NO SURGING ON #1 ENGINE. NO FURTHER DEFECTS NOTED. AIRCRAFT RETURNED TO SERVICE.
